# SDR DALA2016050603747

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 40,490 hours, 18,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OTBD FLAP INBD TRACK WAS FOUND TO BE CORRODED ON THE UPPER MOUNT SURFACE. REMOVE, INSTALL NR 2 FLAP TRACK IAW AMM 27-51-15.  COMPLY WITH ERA 545772-14.
